# SDR AALA2019060319018

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 18,175 hours, 6,699 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1R SLIDE BUSTLE COVER APPEARED SKEWED LOW AND LEFT. MAINTENANCE ADJUSTED SLIDE COVERING AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
